# SDR QXEA2016022700156

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 22,178 hours, 23,777 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER DOOR HAD TO OPEN, CLOSE, AND MOVE.  APPLIED LUBRICANT TO THE DOOR AND ROLLERS. CYCLED DOOR NUMEROUS TIMES.  DOOR OPERATES NORMALLY.  RETURNED TO SERVICE.
